Collapse Result for Extensions of the Presburger Arithmetic by a Unary Function Compatible with Addition

Author: Dudakov, S. M.

Source: , 1 September 2004, vol. 76, no. 3-1, pp. 339-347(9)


Buy & download fulltext article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.


Earlier, Belegradek, Stolboushkin, and Taitslin proved that the collapse result holds in the theory of natural numbers with addition, i.e., each locally generic query using addition can be written without it. In this paper, we use the sufficient conditions of the collapse result obtained by Taitslin to prove that it holds in any extensions of the Presburger arithmetic by a unary function compatible with addition. The notion of a function compatible with addition was proposed by A. L. Semenov.

Keywords: collapse result; database theory; indiscernible sets; locally generic queries; termally isolated sets

Document Type: Research Article


Affiliations: Tver State University, Email:

Publication date: September 1, 2004

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page